# SDR LR7A03036

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strut
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5313 FOUND AFT FUSELAGE FS 814 STRUT DENTED AT RBL 61, WL 215.  REPAIRED IAW LAC MEA 382-53-03-027.  NR 2325.
